# SDR 2013FA0000555

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: General aviation
- Aircraft: N502GM
- Make and model: Gulstm GIVXG350
- Aircraft serial: 4011
- Aircraft time: 2,464 hours, 1,256 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Part time: 1,257 hours, 635 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT RETRACT BETWEEN REPOSITIONING LEGS.
